PhysiciansCare by First Aid Only Aspirin Tablets, 50 Count

#ad
#ad
PhysiciansCare 90014 #ad - Very handy for the occasional ache or pain, when you are on-the-go. These physiciansCare Aspirin tablets help to diminish pain and reduce fevers. They also temporarily relieve headaches, toothaches, and other minor aches and pains. These dispenser boxes are great at any office or worksite. Dispenser boxes are great for home or the office or worksite, convenient and small in size to fit just about anywhere.

Easy access for when you are on-the-go. Packets conveniently fit in a pocket, purse, or glove compartment. A two aspirin serving comes in a sealed packet, purse, convenient for popping a couple in your pocket, or glove compartment. The packet comes in a 50-ct box that opens from the front, allowing easy access.

PhysiciansCare by First Aid Only Aspirin Tablets, 50 Count #ad - Relieve headaches, toothaches, and other minor aches and pains. The two aspirin serving comes in a sealed packet, which conveniently fits in a pocket, purse, or glove compartment. The packet comes in a box that opens from the front, allowing for easy access. Very handy for the occasional ache or pain, when you are on-the-go! Tablets help to diminish pain and reduce fevers.

More information about PhysiciansCare 90014 #ad

PhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication Compare to Advil, 200mg, 50 Packets of Two Tablets

#ad
#ad
PhysiciansCare 90015 #ad - Two pills in a packet that you can grab and keep in your desk drawer or your office cabinet or your car glove box. These easy to use dispenser boxes are perfect for home, jobsites and offices. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment.

PhysiciansCare by First Aid Only Ibuprofen Pain Reliever Medication Compare to Advil, 200mg, 50 Packets of Two Tablets #ad - Easy access for when you are on-the-go. Comparable to Advil and Motrin. They also help reduce fevers and are individually packaged. These tablets offer temporary relief of minor aches and pains associated with the common cold, toothache, backache, headache, muscle aches, menstrual cramps and arthritis. Our ibuprofen is comparable to Advil and Motrin.

Perfect for any office cabinet in the kitchen area. Comparable to advil and motrin offer temporary relief of minor aches and pains Packets conveniently fit in a pocket, purse, or glove compartment Easy access for when you are on-the-go.

More information about PhysiciansCare 90015 #ad


Similar products



PhysiciansCare Antacid Heartburn Medication Compare to Tums, 50 Doses of Two Tablets, 420 mg

#ad
#ad
PhysiciansCare 90089 #ad - Fights upset stomach fast. When that burning happens and your feeling sick to your stomach and you need some relief! When you need some heartburn relief. Contains 50 packets of 2 tablets. Comparable to Advil and Motrin. Perfect for any office cabinet in the kitchen area. Fights everyday acid indigestion. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

PhysiciansCare Antacid Heartburn Medication Compare to Tums, 50 Doses of Two Tablets, 420 mg #ad - Active ingredients: Calcium Carbonate 420 mg. Sold as a box of 50 individually sealed packets. Physicianscare antacid fights everyday heart burn, acid indigestion, and upset stomach fast. Available in tamper evident, individual dose packets. Contains calcium carbonate. All physiciansCare brand medications are Gliadin wheat Gluten Free.

Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. Perfect for standalone first aid or as a refill for a kit.

More information about PhysiciansCare 90089 #ad


Similar products



PhysiciansCare by First Aid Only Non-Drowsy Sinus Tablets, 10 mg, 50 Count

#ad
#ad
PhysiciansCare 90087 #ad - Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. Comparable to Advil and Motrin. Contains calcium carbonate. All physiciansCare brand medications are Gliadin wheat Gluten Free. Perfect for any office cabinet in the kitchen area.

PhysiciansCare by First Aid Only Non-Drowsy Sinus Tablets, 10 mg, 50 Count #ad - Fights everyday acid indigestion. Relieves nasal and sinus pressure and congestion. Perfect for standalone first aid or as a refill for a kit. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Contains 50 individually sealed packets of 1, 10mg tablet.

Perfect for standalone first aid or as a refill for a kit. Non-drowsy formula. Active ingredients: Phenylephrine HCl 10mg. Contains 50 packets of 2 tablets. Temporarily relieves sinus congestion and pressure. Sold as a box of 50 individually tamper-evident packets. Fights upset stomach fast.

More information about PhysiciansCare 90087 #ad


Similar products



PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy

#ad
#ad
PhysiciansCare 90092 #ad - All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. Non-drowsy formula. Combines pain relief with cold medication. Contains calcium carbonate. All physiciansCare brand medications are Gliadin wheat Gluten Free. Be sure to always have this on-hand. Composed of a non-drowsy formula.

Active ingredient: Guaifenesin, Purpose: Expectorant. Active ingredient: Phenylephrine HCl, Purpose: Nasal decongestant. It also temporarily reduces fevers and is composed of a non-drowsy formula. Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands.

PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy #ad - Relieves a variety of cough, cold and flu symptoms. Relieves nasal and sinus pressure and congestion. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. Active ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer.

Perfect for any office cabinet in the kitchen area.

More information about PhysiciansCare 90092 #ad


Similar products



PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg

#ad
#ad
PhysiciansCare 90109 #ad - Fights upset stomach fast. Perfect for standalone first aid or as a refill for a kit. Anti-inflammatory, fever reducer and pain reliever. Fever reducer and pain reliever. This is an anti-inflammatory, fever reducer and pain reliever. Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.

Compare to the active ingredients in Advil and SAVE! Active ingredients: Ibuprofen 200 mg. Comparable to Advil and Motrin. Perfect for any office cabinet in the kitchen area. Fights everyday acid indigestion. Non-drowsy formula. Contains 50 packets of 2 tablets. Relieves a variety of cough, cold and flu symptoms. Temporarily relieves headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps.

PhysiciansCare Ibuprofen, 125 Doses of 2 Tablets, 200 mg #ad - Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit. Easy for on-the-go. Relieves nasal and sinus pressure and congestion.

More information about PhysiciansCare 90109 #ad


Similar products



PhysiciansCare by First Aid Only Multi-Symptom Allergy Relief Tablets, 50 Count

#ad
#ad
PhysiciansCare 90091 #ad - Active ingredient: Chlorpheniramine Maleate. Analgesic, antihistamine, and decongestant combination. Relieves symptoms such as pain, runny nose, sinus congestion, and sneezing due to colds, upper respiratory infections, and allergies. Combines pain relief with cold medication. Comparable to Advil and Motrin.

Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Compare to the active ingredients in Advil and SAVE! Contains calcium carbonate. All physiciansCare brand medications are Gliadin wheat Gluten Free. Fights upset stomach fast. Relieves nasal and sinus pressure and congestion.

PhysiciansCare by First Aid Only Multi-Symptom Allergy Relief Tablets, 50 Count #ad - Perfect for any office cabinet in the kitchen area. Fights everyday acid indigestion. Relieves a variety of cough, cold and flu symptoms. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit. Easy for on-the-go.

More information about PhysiciansCare 90091 #ad


Similar products



PhysiciansCare by First Aid Only Extra Strength Pain Reliever Compare to Excedrin, 50 Count

#ad
#ad
PhysiciansCare 79031 #ad - Anti-inflammatory, fever reducer and pain reliever. Fever reducer and pain reliever. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit. Easy for on-the-go. Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps.

Compare to the active ingredients in Advil and SAVE! Contains calcium carbonate. All physiciansCare brand medications are Gliadin wheat Gluten Free. Be sure to always have this on-hand. Compare to the active ingredients in Excedrin and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands.

PhysiciansCare by First Aid Only Extra Strength Pain Reliever Compare to Excedrin, 50 Count #ad - Relieves a variety of cough, cold and flu symptoms. Active ingredient: aspirin 250mg Purpose: Pain reliever / fever reducer. Relieves nasal and sinus pressure and congestion. Coated, easy to swallow tablets. Contains 50 packets of 2 tablets in tamper evident, individual dose packets. Active ingredients: acetaminophen 250mg, Aspirin 250mg, Caffeine 65 mg.

Active ingredient: acetaminophen 250mg Purpose: Pain reliever / fever reducer.

More information about PhysiciansCare 79031 #ad


Similar products



Medique Products 22373 Triple Antibiotic Ointment.5 Gram, 25 Per Box

#ad
#ad
Medique Products 22373 #ad - Contains 50 packets of 2 tablets. Relieves nasal and sinus pressure and congestion. Offers temporary relief of minor aches and pains. Packets conveniently fit in a pocket, purse, or glove compartment. Easy access for when you are on-the-go. Contains 50 individually sealed packets of 1, 10mg tablet. Perfect for standalone first aid or as a refill for a kit.

Medique Products 22373 Triple Antibiotic Ointment.5 Gram, 25 Per Box #ad - Easy for on-the-go. Purpose: Pain reliever / fever reducer. Compare to Neosporin. 25 packets per box. Active ingredient: Chlorpheniramine Maleate. Tamper evident sealed packets. Fights upset stomach fast. For effective protection against infection from minor cuts, burns and abrasions. Composed of a non-drowsy formula.

Temporarily relieves headache. Packaged in 05gm packets. Active Ingredient: Acetaminophen.

More information about Medique Products 22373 #ad


Similar products



Benadryl Ultratabs Go Packs, Antihistamine Tablets with Diphenhydramine HCl, 60 packets of 2 tablets

#ad
#ad
Johnson & Johnson Consumer Inc. 213241 #ad - These small, yet powerful antihistamine tablets offer effective relief to put your allergies to rest. Helps relive muscular aches and pains. Ibuprofen is good for a toothache, minor arthritis pain and backaches and menstrual cramps. Compare to the active ingredients in Advil and SAVE! Active ingredient bacitracin Zinc 400 units, Neomycin Sulfate 5mg and Polymyxin-B 5000 units.

. Ideal for travel and on-the-go, backpack or travel bag. Each allergy medicine tablet contains 25 mg of diphenhydramine HCl antihistamine active ingredient for effective relief of both allergy and cold symptoms. Non-drowsy formula. Available in a convenient on-the-go packet, these antihistamine tablets work when you need it most for multi-symptom allergy relief.

Benadryl Ultratabs Go Packs, Antihistamine Tablets with Diphenhydramine HCl, 60 packets of 2 tablets #ad - Provides temporary relief of allergy symptoms like sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose. Packaged in 05gm packets. Purpose: pain Reliever/Fever Reducer. Be sure to always have this on-hand. Benadryl allergy UltraTabs are intended for adults and children ages six and up.

More information about Johnson & Johnson Consumer Inc. 213241 #ad


Similar products